WANG Yaru, LI Fulin, ZHU Shixin. Two-Weight Linear Codes and Their Applications in Secret Sharing[J]. Chinese Journal of Electronics, 2019, 28(4): 706-711. doi: 10.1049/cje.2019.04.006
Citation: WANG Yaru, LI Fulin, ZHU Shixin. Two-Weight Linear Codes and Their Applications in Secret Sharing[J]. Chinese Journal of Electronics, 2019, 28(4): 706-711. doi: 10.1049/cje.2019.04.006

Two-Weight Linear Codes and Their Applications in Secret Sharing

doi: 10.1049/cje.2019.04.006
Funds:  This work is supported by the National Natural Science Foundation of China (No.61772168, No.60973125, No.61572168) and the Natural Science Foundation of Anhui Province (No.1508085MA13).
More Information
  • Corresponding author: LI Fulin (corresponding author) was born in 1979. He is a associate professor of Hefei University of Technology. His research interests include Algebra Code Theory and cryptography. (Email:lflsxx66@163.com)
  • Received Date: 2018-04-17
  • Rev Recd Date: 2018-12-10
  • Publish Date: 2019-07-10
  • Linear codes with few weighs have many applications in secret sharing. Determining the access structure of the secret sharing scheme based on a linear code is a very difficult problem. We provides a method to construct a class of two-weight torsion codes over finite non-chain ring. We determine the minimal codewords of these torsion codes over the finite non-chain ring. Based on the two-weight codes, we find the access structures of secret sharing schemes.
  • loading
  • X. Zeng, L. Hu, W. Jiang, et al., “The weight distribution of a class of p-ary cyclic codes”, Finite Fields and Their Applications, Vol.16, No.1, pp.56–73, 2010.
    C. Li, Q. Yue and F. Li, “Hamming weights of the duals of cyclic codes with two zeros”, IEEE Transactions on Information Theory, Vol.60, No.7, pp.3895–3902, 2014.
    C. Tang, N. Li, Y. Qi, et al., “Linear codes with two or three weights from weakly regular bent functions”, IEEE Transactions on Information Theory, Vol.62, No.3, pp.1166–1176, 2016.
    Z. Zhou, N. Li, C. Fan, et al., “Linear codes with two or three weights from quadratic Bent functions”, Designs Codes and Cryptography, Vol.81, No.2, pp.283–295, 2015.
    A. Shamir, “How to share a secret”, Communications of the ACM, Vol.22, No.11, pp.612–613, 1979.
    G. Blakley, “Safeguarding cryptographic keys”, Proceeding Afips National Computer Corference, pp.313–317, 1979.
    Q. Peng and Y. Tian, “A secret sharing scheme based on multilinear Diffie-Hellman problem”, Acta Electronica Sinica, Vol.45, No.1, pp.200–205, 2017.(in Chinese)
    R.J. McEliece and D.V. Sarwate, “On sharing secrets and Reed-Solomon codes”, Communications of the ACM, Vol.24, No.9, pp.583–584, 1981.
    J.L. Massey, “Minimal codewords and secret sharing”, Proceedings of the 6th Joint Swedish-Russion Workshop on Information Theory, Mölle Swden, pp.276–279, 1993.
    Y. Song and Z. Li, “Secret sharing schemes based on minimal linear codes”, Acta Electronica Sinica, Vol.41, No.2, pp.220–226, 2013.(in Chinese)
    C. Ding and J. Yuan, “Covering and secret sharing with linear codes”, Proc. of the 4th International Conference on Discrete Mathematics and Theoretical Computer Science, Dijon, France, pp.11–25, 2003.
    A. Ashikhmin and A. Barg, “Minimal vectors in linear codes”, IEEE Transactions on Information Theory, Vol.44. No.5, pp.2010–2017, 1998.
    Z. Heng and Q. Yue, “Two classes of two-weight linear codes”, Finite Fields and Their Applications, Vol.38, pp.72–92, 2016.
    K. Ding and C. Ding, “A class of two-weight and threeweight codes and their applications in secret sharing”, IEEE Transactions on Information Theory, Vol.61, No.11, pp.5835–5842, 2015.
    J.L. Kim and N. Lee, “Secret sharing schemes based on additive codes over F4”, Applicable Algebra in Engineering Communication and Computing, Vol.28, No.1, pp.1–19, 2017.
    G. Luo and X. Cao, “Five classes of optimal two-weight linear codes”, Cryptography and Communications, Vol.10, No.5, pp.1–17, 2017.
    H. Tapia-Recillas, “A secret sharing scheme from a chain ring linear code”, Congressional Numerantium, Vol.186, pp.33–39, 2007.
    J. Chen, Y, Huang, B. Fu, et al., “Secret sharing schemes from a class of linear codes over finite chain ring”, Journal of Computational Information Systems, Vol.9, No.7, pp.2777–2784, 2013.
    J. Qian and W. Ma, “Secret sharing schemes from linear codes over finite rings”, IEICE Transactions on Fundamentals of Electronics, Communications and Computer Sciences, Vol.95, No.7, pp.1193–1196, 2012.
    X. Wang, J. Gao and F.W. Fu, “Secret sharing schemes from linear codes over Fp + vFp”, International Journal of Foundations of Computer Science, Vol.27, No.5, pp.575–605, 2016.
    A. Dertli and Y. Cengellenmis, “MacDonald codes over the ring F2+ vF2”, International Journal of Algerbra, Vol.5, No.20, pp.985–991, 2011.
    Y. Cengellenmis and M.M. Al-Ashker, “Simplex code of type beta over F3+vF3”, Proceedings of the Jangjeon Mathematical Society, Vol.14, No.3, pp.277–284, 2011.
    M.M. Al-Ashker, “MacDonald codes over the ring F2+ uF2+ u2F2”, The Islamic University Journal, Series of Natural Studies and Engineering, Vol.18, No.2, pp.1–9, 2010.
    J. Gao, X.F. Wang, M.J. Shi, et al., “Gray maps on linear codes over Fp[v]/(vm-v) and their applications ”, Scientia Sinica Mathematica, Vol.46, No.9, pp.1329–1336, 2016.(in Chinese)
  • 加载中

Catalog

    通讯作者: 陈斌, bchen63@163.com
    • 1. 

      沈阳化工大学材料科学与工程学院 沈阳 110142

    1. 本站搜索
    2. 百度学术搜索
    3. 万方数据库搜索
    4. CNKI搜索

    Article Metrics

    Article views (176) PDF downloads(187) Cited by()
    Proportional views
    Related

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return